No Cover Image

Journal article 223 views 74 downloads

Polyharmonic inequalities with nonlocal terms

Marius Ghergu, Yasuhito Miyamoto, Vitaly Moroz Orcid Logo

Journal of Differential Equations, Volume: 296, Pages: 799 - 821

Swansea University Author: Vitaly Moroz Orcid Logo

  • 57184.pdf

    PDF | Version of Record

    © 2021 The Author(s). This is an open access article under the CC BY license

    Download (341.86KB)
Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: Elsevier BV 2021
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa57184
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2021-07-09T15:48:18Z
last_indexed 2021-07-10T03:24:08Z
id cronfa57184
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2021-07-09T16:50:18.1912711</datestamp><bib-version>v2</bib-version><id>57184</id><entry>2021-06-23</entry><title>Polyharmonic inequalities with nonlocal terms</title><swanseaauthors><author><sid>160965ff7131686ab9263d39886c8c1a</sid><ORCID>0000-0003-3302-8782</ORCID><firstname>Vitaly</firstname><surname>Moroz</surname><name>Vitaly Moroz</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2021-06-23</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Journal of Differential Equations</journal><volume>296</volume><journalNumber/><paginationStart>799</paginationStart><paginationEnd>821</paginationEnd><publisher>Elsevier BV</publisher><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint>0022-0396</issnPrint><issnElectronic/><keywords>Polyharmonic inequalities; Nonlocal terms; Poly-superharmonic property; Liouville type results</keywords><publishedDay>25</publishedDay><publishedMonth>9</publishedMonth><publishedYear>2021</publishedYear><publishedDate>2021-09-25</publishedDate><doi>10.1016/j.jde.2021.06.019</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2021-07-09T16:50:18.1912711</lastEdited><Created>2021-06-23T11:37:01.6145255</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Marius</firstname><surname>Ghergu</surname><order>1</order></author><author><firstname>Yasuhito</firstname><surname>Miyamoto</surname><order>2</order></author><author><firstname>Vitaly</firstname><surname>Moroz</surname><orcid>0000-0003-3302-8782</orcid><order>3</order></author></authors><documents><document><filename>57184__20374__912e37f8478e46cb8d0a3adb116437c3.pdf</filename><originalFilename>57184.pdf</originalFilename><uploaded>2021-07-09T16:49:18.6285436</uploaded><type>Output</type><contentLength>350062</contentLength><contentType>application/pdf</contentType><version>Version of Record</version><cronfaStatus>true</cronfaStatus><documentNotes>&#xA9; 2021 The Author(s). This is an open access article under the CC BY license</documentNotes><copyrightCorrect>true</copyrightCorrect><language>eng</language><licence>http://creativecommons.org/licenses/by/4.0/</licence></document></documents><OutputDurs/></rfc1807>
spelling 2021-07-09T16:50:18.1912711 v2 57184 2021-06-23 Polyharmonic inequalities with nonlocal terms 160965ff7131686ab9263d39886c8c1a 0000-0003-3302-8782 Vitaly Moroz Vitaly Moroz true false 2021-06-23 SMA Journal Article Journal of Differential Equations 296 799 821 Elsevier BV 0022-0396 Polyharmonic inequalities; Nonlocal terms; Poly-superharmonic property; Liouville type results 25 9 2021 2021-09-25 10.1016/j.jde.2021.06.019 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2021-07-09T16:50:18.1912711 2021-06-23T11:37:01.6145255 College of Science Mathematics Marius Ghergu 1 Yasuhito Miyamoto 2 Vitaly Moroz 0000-0003-3302-8782 3 57184__20374__912e37f8478e46cb8d0a3adb116437c3.pdf 57184.pdf 2021-07-09T16:49:18.6285436 Output 350062 application/pdf Version of Record true © 2021 The Author(s). This is an open access article under the CC BY license true eng http://creativecommons.org/licenses/by/4.0/
title Polyharmonic inequalities with nonlocal terms
spellingShingle Polyharmonic inequalities with nonlocal terms
Vitaly Moroz
title_short Polyharmonic inequalities with nonlocal terms
title_full Polyharmonic inequalities with nonlocal terms
title_fullStr Polyharmonic inequalities with nonlocal terms
title_full_unstemmed Polyharmonic inequalities with nonlocal terms
title_sort Polyharmonic inequalities with nonlocal terms
author_id_str_mv 160965ff7131686ab9263d39886c8c1a
author_id_fullname_str_mv 160965ff7131686ab9263d39886c8c1a_***_Vitaly Moroz
author Vitaly Moroz
author2 Marius Ghergu
Yasuhito Miyamoto
Vitaly Moroz
format Journal article
container_title Journal of Differential Equations
container_volume 296
container_start_page 799
publishDate 2021
institution Swansea University
issn 0022-0396
doi_str_mv 10.1016/j.jde.2021.06.019
publisher Elsevier BV
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 1
active_str 0
published_date 2021-09-25T04:13:11Z
_version_ 1737027791275163648
score 10.917908